J. M. Angulo and M. D. Ruiz-medina, Multi-resolution approximation to the stochastic inverse problem, Advances in Applied Probability, vol.31, issue.04, pp.1039-1057, 1999.
DOI : 10.1080/01621459.1996.10476978

J. E. Capilla, J. J. Gomez, A. Sahuquillo, and H. J. Franssen, Stochastic Inverse Problems in Groundwater Modeling, Water Studies, vol.7, pp.295-304, 2000.

C. Desceliers, R. Ghanem, and C. Soize, Maximum likelihood estimation of stochastic chaos representations from experimental data, International Journal for Numerical Methods in Engineering, vol.11, issue.6, 2004.
DOI : 10.1002/nme.1576

URL : https://hal.archives-ouvertes.fr/hal-00686154

R. Ghanem and P. Spanos, Stochastic Finite Elements: A Spectral Approach, 1991.
DOI : 10.1007/978-1-4612-3094-6

G. D. Manolis and A. C. Bagtzoglou, A numerical comparative study of wave propagation in inhomogeneous and random media, Computational Mechanics, vol.20, issue.6, pp.397-413, 1992.
DOI : 10.1007/BF00363995

G. D. Manolis and R. P. Shaw, Boundary integral formulation for 2D and 3D thermal problems exibiting a linearly varying stochastic conductivity, Computational Mechanics, vol.29, issue.9, pp.406-417, 1996.
DOI : 10.1007/BF00363984

D. Marquardt, An Algorithm for Least-Squares Estimation of Nonlinear Parameters, Journal of the Society for Industrial and Applied Mathematics, vol.11, issue.2, pp.431-475, 1963.
DOI : 10.1137/0111030

J. Quintanilla, Microstructure and properties of random heterogeneous materials: A review of theoretical results, Polymer Engineering & Science, vol.27, issue.3, pp.559-585, 1999.
DOI : 10.1002/pen.11446

A. P. Roberts and E. J. Garboczi, Elastic properties of model random three-dimensional open-cell solids, Journal of the Mechanics and Physics of Solids, vol.50, issue.1, pp.33-55, 2002.
DOI : 10.1016/S0022-5096(01)00056-4

R. J. Serfling, Approximation Theorems of Mathematical Statistics, 1980.

B. M. Shevtsov, Backscattering and inverse problem in random media, Journal of Mathematical Physics, vol.40, issue.9, pp.4359-4373, 1999.
DOI : 10.1063/1.532972

C. Soize, Non-Gaussian positive-definite matrixvalued random fields for elliptic stochastic partial differential operators, 2006.
DOI : 10.1016/j.cma.2004.12.014

URL : https://hal.archives-ouvertes.fr/hal-00686157

C. Soize and R. Ghanem, Physical Systems with Random Uncertainties: Chaos Representations with Arbitrary Probability Measure, SIAM Journal on Scientific Computing, vol.26, issue.2, pp.395-410, 2004.
DOI : 10.1137/S1064827503424505

URL : https://hal.archives-ouvertes.fr/hal-00686211

P. Spanos and R. Ghanem, Stochastic Finite Element Expansion for Random Media, Journal of Engineering Mechanics, vol.115, issue.5, pp.1035-1053, 1989.
DOI : 10.1061/(ASCE)0733-9399(1989)115:5(1035)

N. Wiener, The Homogeneous Chaos, American Journal of Mathematics, vol.60, issue.4, pp.897-936, 1938.
DOI : 10.2307/2371268

M. I. Tleubergenov, An Inverse Problem for Stochastic Differential Systems, Differential Equations, vol.37, issue.5, pp.751-753, 2001.
DOI : 10.1023/A:1019285119532

S. Torquato, Random Heterogeneous Materials: Microstructure and Macroscopic Properties, Applied Mechanics Reviews, vol.55, issue.4, 2002.
DOI : 10.1115/1.1483342